INTERNATIONAL JOURNAL OF APPLIED MATHEMATICS

S.NO Volume Issue Title of the paper Author(s) View Article
1 Volume 6 Issue 2 Time dependent analysis of an m/m/1 queue with catastropohes and bernoulli feedbacks k.kalidass, k.pavithra and kasturi ramanath
2 Volume 6 Issue 2 Strong b(m,n) near rings and their generalizations s.maharasi, v.mahalakshmi and s.jayalakshmi
3 Volume 6 Issue 2 Interval-valued fuzzy subnearrings of a neadrring under homomorphism R.poornima and m.m.shanmugapriya
4 Volume 6 Issue 2 Homomorphism and antihomomorphism in interval valued intuitionistic(s,q)-fuzzy subhemirings of a hemiring Dr.n.anitha and m.latha
5 Volume 6 Issue 2 Feistel cipher algorithm to secure digital images k.anuradha and v. latha sivasankari
6 Volume 6 Issue 2 An m/m/1/n queue with working breakdowns and Bernoulli feedbacks k.kalidass and k.pavithra
7 Volume 6 Issue 2 A finite population retrial inventory system with phase type retrial times c.periyasamy